IDEAS home Printed from
   My bibliography  Save this article

Statistical solutions for a stochastic Burger's equation


  • Karczewska, Anna


In this paper we give existence theorems for solutions of Foias and Hoopf equations for a stochastic Burger's equation with a multiplicative white noise.

Suggested Citation

  • Karczewska, Anna, 1996. "Statistical solutions for a stochastic Burger's equation," Statistics & Probability Letters, Elsevier, vol. 27(4), pages 305-311, May.
  • Handle: RePEc:eee:stapro:v:27:y:1996:i:4:p:305-311

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Yao, Yi-Ching, 1988. "Estimating the number of change-points via Schwarz' criterion," Statistics & Probability Letters, Elsevier, vol. 6(3), pages 181-189, February.
    2. Lee, Chung-Bow, 1995. "Estimating the number of change points in a sequence of independent normal random variables," Statistics & Probability Letters, Elsevier, vol. 25(3), pages 241-248, November.
    3. Ferger, Dietmar & Stute, Winfried, 1992. "Convergence of changepoint estimators," Stochastic Processes and their Applications, Elsevier, vol. 42(2), pages 345-351, September.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:27:y:1996:i:4:p:305-311. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.